# SDR USAA920081886

- Difficulty date: October 13, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 30,098 hours, 11,703 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: D5227917520200
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 72 SEA-PHX EMERGENCY EGRESS SYSTEM RT OVERWING ESCAPE DOOR LATCH PIN WILL NOT LOCK IN EXTENDED POSITION.  MX R&R THE RELEASE PIN AND SPRING.  IAW AIRBUS MX MANUAL 52-21-11-000-003 AND 52-21-11-400-003.  OPS CHECK GOOD.
